Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lithium effects on eyes

Premium Questions

doctor1 MD

I was taking Lithium for a little over a month until my hair started to fall out in large hand fulls, so I stopped taking it. Is this a normal side effect ? ...

doctor1 MD

i chatted with u last time .u suggested lithium as an augumenting agent to replace bupropion & to be taken with cipralex ,but lithium causes kidney problems.do the other 2 drugs thyroid hormone & another ...

doctor1 MD

Hello, I take 600mg of lithium daily and am currently slowly coming off Remeron which is OK with my psychiatrist as I have had horrendous side effects. I am wondering if it would be safe to take GABA ...

doctor1 MD

adding Lithium because of its severe side effect profile I read in several articles on net. Considering ... with maintenance dose of Lamictal-200mg. My doc advised me to add Lithium SR 400 twice daily (morning and evening ...

doctor1 MD

I am on seroquel 50mg, lithium 300mg and zoloft 50 mg, i am not sure if these mediation are causing me to have chills and body aches. The chills and body aches comes and go, also i notice that my ...

Public Forum Discussions

doctor1 MD

450 (2 tabs) daily. What are the side effects on regular use of lithium? She is facing so many problems now ( no proper balance while walking, eye sight problem, shivering for hands etc). Can she stop ...

doctor1 MD

Do the benefits of Lithium outweigh the side effects that the drug gives, I was prescribed lithium for my Bipolar. You know I am nervous about taking it because of the side effects ...

doctor1 MD

of the little guy. Now they want to try her on Lithium. Will this make it easier to cope with him and what if any side effects can she expect??? ...

doctor1 MD

to know if taking the medicine lithium for 6 days one 300mg a day can effect my brain or memory; it seems ... the lithium for only 6 days and will it effect me getting jobs as a therapist? Thanks. ...

doctor1 MD

for over 10 years with careful observation/blood work. Can Lithium have this effect on Depakote? There were ...How common is it to add Lithium to someone s cocktail of long term Depakote with success ...

doctor1 MD

my eye.. Could this be a side effect of Lithium is it plain old miserable arthritis ??? Thanks ...Diagnosed with Bi-Polar...... On Lithium for the past three months.... Between my wrist ...

doctor1 MD

My psychiatrist stopped lithium because he said I was too flat. I am also on 12 mg Ensam ... stopping the lithium so restarted again. In about 2 days I felt better. Is this possible or am I fooling ...

doctor1 MD

Hi , im kind of freaking out , i was drinking last night and took my seraqule 300mg at around 12 midnight , i forgot how late i took it and i just took 400 mg and my lithium 6mg because i was tired ...

doctor1 MD

My son-in-law takes lithium. It makes him nauseated and he frequently vomits his lithium dose .... Is there something he can take with the lithium to prevent the nausea and vomiting? He takes the drug with food ...

doctor1 MD

Can lithium help someone to go back to sleep at night if they wake up for a bathroom call? My brother is on 1/2 the maintenance dose a patient should be on. He wakes up every night several times ...

Mobile Questions and Answers

doctor1 MD

Stop lithium for a while. It may be due to lithium side effect. Restart after consulting doctor.

doctor1 MD

Hello, The side effects of lithium are nausea, diarrhea, dizziness, muscle weakness, fatigue, tremors, frequent urination, and thirst . It maty also cause weight gain and swelling from excess fluid retention It can also cause or make skin disorders such as acne, psoriasis, and rashes worse. It also make thyroid problems worse.

doctor1 MD

Thank you for asking! The best option is to replace the phenylpropanolamine with a safer drug.Its adverse effects profile is too high for the user safety